# SDR EIAA20090059SUP

- Difficulty date: May 13, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 100,598 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Defective
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 1 PACK PRODUCING ODOR OF TURBINE OIL.  REPLACED NR 1 ACM PER MM 21-51-04 AND RESET NR 1 PACK VALVE PER DDPG AND MM 21-51-00.
